Regular factors of simple regular graphs and factor-spectra

Thomas Niessen, Bert Randerath. Regular factors of simple regular graphs and factor-spectra. Discrete Mathematics, 185(1-3):89-103, 1998. [doi]

@article{NiessenR98,
  title = {Regular factors of simple regular graphs and factor-spectra},
  author = {Thomas Niessen and Bert Randerath},
  year = {1998},
  doi = {10.1016/S0012-365X(97)00166-0},
  url = {http://dx.doi.org/10.1016/S0012-365X(97)00166-0},
  tags = {graph-rewriting, rewriting},
  researchr = {https://researchr.org/publication/NiessenR98},
  cites = {0},
  citedby = {0},
  journal = {Discrete Mathematics},
  volume = {185},
  number = {1-3},
  pages = {89-103},
}